# SDR F3LA98176

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION REPORTED LT INBOARD MID FLAP, OUTBOARD LEADING EDGE, CRACKED NEXT TO WASTE GATE ACTIVATION ROD.  MAINTENANCE REPAIRED CRACK (.25 INCH LONG) PER SRM 57-43-02 AND EA B737-57-034.  (M)
